Mathematical Research Letters

Newest issue

Volume 27 (2020)

Number 1

Contents

On the Toda systems of VHS type

Chen-Yu Chi

pp. 19-34

Mazur-type manifolds with $L$-space boundary

James Conway and Bülent Tosun

pp. 35-42

The smallest root of a polynomial congruence

Vlad Crişan and Paul Pollack

pp. 43-66

An equivariant Hilbert basis theorem

Daniel Erman, Steven V Sam, and Andrew Snowden

pp. 67-77

Quantum Schur duality of affine type C with three parameters

Zhaobing Fan, Chun-Ju Lai, Yiqiang Li, Li Luo, Weiqiang Wang, and Hideya Watanabe

pp. 79-114

Restrictions on submanifolds via focal radius bounds

Luis Guijarro and Frederick Wilhelm

pp. 115-139

Torsion of $\mathbb{Q}$-curves over quadratic fields

Samuel Le Fourn and Filip Najman

pp. 209-225

On a question of Dolgachev

Marco Pacini and Damiano Testa

pp. 281-299